# SDR AALA20161115003

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 6,134 hours, 681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: STI4056573
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WELS UNIT 4 SHOWS ACTIVE MESSAGE FOR DEGRADED BATTERY. REMOVED AND REPLACED WELS UNIT 4 BATTERY IAW AMM 33-51-07. MESSAGE WENT INACTIVE AND OPERATION CHECK NORMAL.
